American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[2] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF

[3] Anca M. Mustata and Andrei Mustata. Universal relations on stable map spaces in genus zero. Trans. Amer. Math. Soc. 362 (2010) 1699-1720. MR 2574874.
Abstract, references, and article information   
View Article: PDF

[4] Z. Z. Wang and D. Zaffran. A remark on the Hard Lefschetz Theorem for Kähler orbifolds. Proc. Amer. Math. Soc. 137 (2009) 2497-2501. MR 2497461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Smirnov. Riemann--Roch theorem for operations in cohomology of algebraic varieties. St. Petersburg Math. J. 18 (2007) 837-856. MR 2301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chris Macmeikan. The Poincaré polynomial of an mp arrangement. Proc. Amer. Math. Soc. 132 (2004) 1575-1580. MR 2051116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei-Ping Li, Zhenbo Qin and Weiqiang Wang. Ideals of the cohomology rings of Hilbert schemes and their applications. Trans. Amer. Math. Soc. 356 (2004) 245-265. MR 2020031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eva Maria Feichtner. Rational versus real cohomology algebras of low-dimensional toric varieties. Proc. Amer. Math. Soc. 131 (2003) 1695-1704. MR 1955255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masayoshi Nagase. Hodge theory of singular algebraic curves . Proc. Amer. Math. Soc. 108 (1990) 1095-1101. MR 1002162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donu Arapura. Hodge theory with local coefficients and fundamental groups of varieties. Bull. Amer. Math. Soc. 20 (1989) 169-172. MR 974423.
Abstract, references, and article information   
View Article: PDF

[13] P. E. Newstead. On the relations between characteristic classes of stable bundles of rank 2 over an algebraic curve. Bull. Amer. Math. Soc. 10 (1984) 292-294. MR 733699.
Abstract, references, and article information   
View Article: PDF

[14] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ersan Akyildiz. A vector field with one zero on $G/P$ . Proc. Amer. Math. Soc. 67 (1977) 32-34. MR 0457442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1